# SDR ASOA2013102909287

- Difficulty date: October 8, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Condition: Damaged
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO FLOORBEAM GUSSETS AT FS 280 LBL & RBL 11.8 TO BE UNSERVICEABLE.    REMOVED GUSSETS  IAW SRM 51-42-06-001-001-A01.  DRILLED AND INSTALLED NEW GUSSETS IAW SRM 51-42-06-001-001-A01,  51-40-11-001-001 & 51-42-06-001-001.  MAJOR REPAIR.
